# SDR SIMA20120318002

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 22,486 hours, 19,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3180 THE FLIGHT ATTENDANT REPORTED THE ENTRY DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED PASSENGER SERVICE DOOR FRAME ROLLERS IAW EMB 140 AMM 53-21-02.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
